# SDR ASOA04335

- Difficulty date: May 6, 2004
- Submitted: June 17, 2004
- Operation: Air carrier
- Aircraft: N856AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7404
- Engine: Ge CF34*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, THE LT AND RT SIDE CARGO AFT WALL FLOOR SUPPORT ANGLES AT FS 621 WERE FOUND TO BE CRACKED BEYOND LIMITS.  MAINTENANCE IS REPAIRING THE LT AND RT SIDE CARGO AFT WALL FLOOR SUPPORT ANGLES AT FS 621 IAW EO 600530105.
